advertisement
Question
Posted by: vivian | 2009/10/22

Nur-isterate after effects

i am 31 yrs old woman, i used injection only on 03/07/2009 after 8 months. i have never been on menstruation since then. i went to gynae and he prescribed premarin. it does not help at all no signs of menstruation and i really need to plan to have another baby. i need to see my periods before i can plan on having another baby. i tested negative about 4 times and the last time was on 12/10/2009. What can i use to see my periods, i am desparate. please help. vivian mosikidi

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Vivian
Go onto a contraceptive tablet for a month or two, this will kickstart the menstruations again.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/22

Hallo Vivian
Go onto a contraceptive tablet for a month or two, this will kickstart the menstruations again.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement